# SDR 97ZZZX3780

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT502
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: 83867
- Condition: Cracked
- Location: Blade
- Component: Hartzl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BLADE CLAMP CRACKED.
